Abstract and Applied Analysis

On a Higher-Order Nonlinear Difference Equation

Bratislav D. Iričanin

Full-text: Open access

Abstract

This paper shows that all positive solutions of a higher-order nonlinear difference equation are bounded, extending some recent results in the literature.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 418273, 8 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620734

Digital Object Identifier
doi:10.1155/2010/418273

Mathematical Reviews number (MathSciNet)
MR2660393

Zentralblatt MATH identifier
1198.39015

Citation

Iričanin, Bratislav D. On a Higher-Order Nonlinear Difference Equation. Abstr. Appl. Anal. 2010 (2010), Article ID 418273, 8 pages. doi:10.1155/2010/418273. https://projecteuclid.org/euclid.aaa/1288620734


Export citation